# SDR DHL99740002

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AV24E1144
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE OUT OF PHX, WHEN PLACING GEAR LEVER FROM UP TO OFF, RED PARKING  BRAKE ILLUMINATED.  SHORTLY THEREAFTER BOTH ANTI SKIN INOP LIGHTS ILLUMINTED.  ABOUT 3 MIN LATER FAIL WARNING PARKING BRAKE C/B POPPED.  RESET AND POPPED AGAIN. REMOVED AND REPLACED PARKING BRAKE SHUT OFF VALVE.
